I have been on Savella for 4 months @ 75-100mg /day. Been a wonder drug for my fibro. But it's to the point, I can't take the constant increase heart rate & strong palpatations.I've tried breaking the dosage into 3 times per day to maybe slow down the heart rate, but then it's like the med doesn't work nearly as well. I hate these side effects==this has been the best RX for my fibro I've tried yet. But how long can a heart keep up these high rates, usually 110 and up, last night was at ER, after being sent by my PCP, because my BP was 141/101 and HR was 135. Had been at 120 and over for 2 days. ER doc stated not a good idea to take a Beta Blocker to lower heart rate being caused by side effects of another Med.? Is he right? Please help if you have any experience with this, thanks:) P>S> This is RESTING BP AND HEART RATES> LIKE STRAIGHT OUT OF LYING REST???
Yes, I've also had a rapid heart beat from this med as well. I was on the med for couple of months then had to go off, not due to the med, but due to an adverse side effect from Ambien (nerve damage), but back to the point, had to go off all meds to find out what the culprit was. Now only taking Tylenol, Flexril at bedtime and back on Savella for Fibro, first week and just as before, starting trial pack, everytime dose is increased from week to week I get the same rapid heart beat, palpitations. Well this second time around, I've noticed it's worse if I have caffiene or sugary substances even when at rest, so I have to reduce the amount of caffiene, sugar and sodium, which helps. This happend the first time around on Savella, but was only on it for about 2.5 months, so I will see if it continues. I would say for myself, as I'm not a doctor, but I'm not short of breath, and it feels as if the med is speeding up my heart rate to more of a uncomfortable level, but not serious enough for me to be of concern. My experience is the palpitations and fast heart rate are a bit scary at first, but doesn't make me short of breath. Please talk to your doctor again about it if you are experiencing chest pain or shortness of breath, these two things would be cause for concern. Blessings to you.
According to the Heart Dr. We saw last week, most people will recover after the drug is tottally out of your system- However, in the same breath he stated even though they do not have enough data to say for sure. My daughters heart has been damaged by Savella. She took it less then a week. We are being sent to the Mayo Clinic to see if they can help her. She is 27, no history prior to this drug.
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 May 2018 • 4 answers
Updated 26 Feb 2018 • 7 answers
Updated 19 May 2014 • 3 answers
Updated 15 Apr 2012 • 3 answers
Gabapentin - How long before Gabapantin and Effexor kick in to stop rapid heart, shaking, basically?
Updated 14 Mar 2016 • 2 answers